标题：ON THE NUMBER OF DISJOINT 4-CYCLES IN REGULAR TOURNAMENTS
作者：Ma, Fuhong; Yan, Jin
作者机构：[Ma, Fuhong; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者地址：[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源：DISCUSSIONES MATHEMATICAE GRAPH THEORY
关键词：regular tournament; C-4-free; disjoint cycles
摘要：In this paper, we prove that for an integer r >= 1, every regular tournament T of degree 3r - 1 contains at least 21/16r - 10/3 disjoint directed 4-cycles. Our result is an improvement of Lichiardopol's theorem when taking q = 4 [Discrete Math. 3 1 0 (2010) 2567-2570]: for given integers q >= 3 and r >= 1, a tournament T with minimum out-degree and in-degree both at least (q - 1) r - 1 contains at least r disjoint directed cycles of length q.